# SDR UPS204231

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Ws 221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE LT WING TRUNNION FITTING WS 221 WL 185 WHILE WORKING.  MAINTENANCE INSTALLED NEW TRUNNION IAW SRM 51-32-4, 51-30-5, 51-30-8, AND 51-20-4.
